MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT : ALIGNMENT DEVICES
Model Number 96-6315
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon setting up for distal femoral replacement the part of tibial cutting jig would not work.Another tray had to be opened for the case.This piece has some rough areas and will not glide properly.Sales rep also felt that the metal piece that allows adjustment will not allow you to press it for smooth adjustment.This did not delay the case, they had another one to open.Nobody was injured by damaged piece, and i am returning.I see no lot number just 204*.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(6).Investigation summary
=
> examination of the returned device could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10763239
Report Number1818910-2020-23664
Device Sequence Number3318147
Product Code HWT
UDI-Device Identifier10603295247791
UDI-Public10603295247791
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6315
Device Catalogue Number966315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer10/28/2020
11/20/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/07/2020
11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1